Duke Mathematical Journal

Quasisplit Hecke algebras and symmetric spaces

George Lusztig and David A. Vogan Jr.

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let (G,K) be a symmetric pair over an algebraically closed field of characteristic different from 2, and let σ be an automorphism with square 1 of G preserving K. In this paper we consider the set of pairs (O,L) where O is a σ-stable K-orbit on the flag manifold of G and L is an irreducible K-equivariant local system on O which is “fixed” by σ. Given two such pairs (O,L), (O',L'), with O' in the closure O¯ of O, the multiplicity space of L' in a cohomology sheaf of the intersection cohomology of O¯ with coefficients in L (restricted to O') carries an involution induced by σ, and we are interested in computing the dimensions of its +1 and 1 eigenspaces. We show that this computation can be done in terms of a certain module structure over a quasisplit Hecke algebra on a space spanned by the pairs (O,L) as above.

Article information

Source
Duke Math. J., Volume 163, Number 5 (2014), 983-1034.

Dates
First available in Project Euclid: 26 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1395856221

Digital Object Identifier
doi:10.1215/00127094-2644684

Mathematical Reviews number (MathSciNet)
MR3189436

Zentralblatt MATH identifier
1300.20006

Subjects
Primary: 20G40: Linear algebraic groups over finite fields
Secondary: 20C08: Hecke algebras and their representations

Citation

Lusztig, George; Vogan Jr., David A. Quasisplit Hecke algebras and symmetric spaces. Duke Math. J. 163 (2014), no. 5, 983--1034. doi:10.1215/00127094-2644684. https://projecteuclid.org/euclid.dmj/1395856221


Export citation

References

  • [1] J. Adams, M. van Leeuwen, P. Trapa, and D. Vogan, Unitary representations of real reductive groups, preprint, arXiv:1212.2192v2 [math.RT].
  • [2] A. Beilinson, J. Bernstein, and P. Deligne, “Faisceaux pervers” in Analysis and Topology on Singular Spaces, I (Luminy, 1981), Astèrisque 100 1982.
  • [3] N. Iwahori, On the structure of the Hecke ring of a Chevalley group over a finite field, J. Fac. Sci. Univ. Tokyo Sect. 1 10 (1964), 215–236.
  • [4] D. Kazhdan and G. Lusztig, “Schubert varieties and Poincaré duality” in Geometry of the Laplace Operator, Proc. Symp. Pure Math. 36, Amer. Math. Soc. 1980, 185–203.
  • [5] G. Lusztig, “Left cells in Weyl groups” in Lie Groups Representations, I (College Park, Md., 1982/1983), Lecture Notes in Math. 1024, Springer, 1983, 99–111.
  • [6] G. Lusztig, Character sheaves, V, Adv. Math. 61, 1986, 103–155.
  • [7] G. Lusztig, Introduction to Quantum Groups, Progr. in Math. 110, Birkhäuser, Boston, 1993.
  • [8] G. Lusztig, “On the representations of disconnected reductive groups over $F_{q}$” in Recent Developments in Lie Algebras, Groups, and Representation Theory, Proc. Symp. Pure Math. 86, Amer. Math. Soc., Providence, 2012, 227–246.
  • [9] G. Lusztig and D. Vogan, Singularities of closures of $K$-orbits on flag manifolds, Invent. Math. 71 (1983), 365–379.
  • [10] G. Lusztig, Hecke algebras and involutions in Weyl groups, Bull. Inst. Math. Acad. Sin. (N.S.) 7 (2012), 323–354.
  • [11] H. Matsumoto, Générateurs et relations des groupes de Weyl généralisés, C. R. Acad. Sci. Paris 258 (1964), 3419–3422.
  • [12] D. Vogan, Representations of Reductive Lie Groups, Progr. Math. 15, Birkhäuser, Boston, 1980.